# SDR AALA202402269173

- Difficulty date: February 24, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 36,637 hours, 14,881 cycles
- System (JASC): 5240 · Service Doors
- Part: Bolt
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3R DOOR SLIDE ARMING HANDLE LOOSE. FOUND GRIP PLATE ON ARMING LEVER TO BE LOOSE ON DOOR 3R. TIGHTENED GRIP PLATE RETAINING BOLT PER AMM 52-22-22.
